# SDR K11A2022123000177

- Difficulty date: December 30, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N730CK
- Make and model: Boeing 737-4C9
- Aircraft serial: 26437
- Aircraft time: 61,081 hours, 32,045 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 7500 · Engine Bleed Air System
- Part: Shutoff Valve
- Part number: 32145525
- Part serial: 6026
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED TRIP OFF ILLUMINATED, WILL NOT RESET. AIRCRAFT UNABLE TO MAINTAIN REQUIRED ALTITUDE ON SINGLE OPERATING PACK.  R & R NR 1 ENGINE PRSOV IAW AMM  36-11-15 LEAK AND OPS CHECK GOOD IAW AMM 36-05-00, NO DEFECTS NOTED
